# SDR VNAA202411290005

- Difficulty date: October 22, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1199925
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR (4 POSITIONS) ON EXTERNAL HANDLE HOUSING OF THE AFT BAGGAGE BAY DOOR.   HOUSING OF THE AFT BAGGAGE BAY DOOR WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
